MathSciNet Relay Station
MathSciNet bibliographic data
MR1740512 (2000k:11116) 11R06 (11B39)
Komornik, Vilmos; Loreti, Paola; Pedicini, Marco An approximation property of Pisot numbers. J. Number Theory 80 (2000), no. 2, 218–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement